# SDR 03FDEA01468

- Difficulty date: September 9, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 51,736 hours, 32,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR STUB FRAME IS CRACKED AT O/B FLANGE THRU FASTENER HOLE,   69 INCHES AFT OF FWD FRAME 3 INCHES BELOW UPR FRAME.   REPLACED PER SRM 51-30-2.
